# SDR C77A2019091300003

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 31,713 hours, 19,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065639005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT B6 BASIC CHECK, CORROSION DAMAGE WAS DISCOVERED ON THE AFT SERVICE (R2) DOOR LOWER THRESHOLD BEAM (P/N 170-65639-005) AT FASTENER HOLES AROUND THE AFT GIRT BAR FITTING DURING ACCOMPLISHMENT OF EO E175-5300-221.4 FOR A MODIFICATION OF THE CORROSION PROTECTION OF THE BEAM. REFERENCE FIGURE 1 FOR DETAILS OF THE DAMAGE. THE DAMAGE EXCEEDED THE ALLOWABLE LIMITS FROM SRM PART II 53-23-11/AD03, NECESSITATING THE REPLACEMENT OF THE LOWER THRESHOLD BEAM. THIS EO IS BEING ISSUED TO ACCOMPLISH THE PERMANENT REPAIR OF THE R2 DOOR THRESHOLD LOWER BEAM BY REMOVING AND REPLACING THE DAMAGED R2 DOOR THRESHOLD LOWER BEAM WITH A NEW PART. PART REPLACEMENT WILL BE ACCOMPLISHED IN ACCORDANCE WITH DRAWINGS LISTED IN THE REFERENCES AND SRM CHAPTER 51 STANDARD PRACTICES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE PART.  BECAUSE THE R2 DOOR THRESHOLD LOWER BEAM (P/N 170-65639-005) IS A PSE AND REPLACEMENT IS COMPLEX, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY ENGINEERING AS A MAJOR REPAIR.  EO E175-53MR-444 IS BEING ACCOMPLISHED BY WO 2719869.
